Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two problems of Dowker


Author: Mary Ellen Rudin
Journal: Proc. Amer. Math. Soc. 91 (1984), 155-158
MSC: Primary 54D15; Secondary 54A20, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1984-0735583-6
MathSciNet review: 735583
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An old question first raised by Hugh Dowker is asked again and two related problems are solved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54A20, 54G20

Retrieve articles in all journals with MSC: 54D15, 54A20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735583-6
Keywords: Normal, paracompact, filter, collectionwise Hausdorff
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society